RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 1, Pages 153–156 (Mi mz824)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

On solutions of quasilinear elliptic inequalities vanishing in a neighborhood of infinity

A. A. Kon'kov

N. E. Bauman Moscow State Technical University

DOI: https://doi.org/10.4213/mzm824

Full text: PDF file (172 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:1, 122–125

Bibliographic databases:

Received: 24.05.1999

Citation: A. A. Kon'kov, “On solutions of quasilinear elliptic inequalities vanishing in a neighborhood of infinity”, Mat. Zametki, 67:1 (2000), 153–156; Math. Notes, 67:1 (2000), 122–125

Citation in format AMSBIB
\Bibitem{Kon00}
\by A.~A.~Kon'kov
\paper On solutions of quasilinear elliptic inequalities vanishing in a~neighborhood of infinity
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 1
\pages 153--156
\mathnet{http://mi.mathnet.ru/mz824}
\crossref{https://doi.org/10.4213/mzm824}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1763557}
\zmath{https://zbmath.org/?q=an:0969.35146}
\elib{http://elibrary.ru/item.asp?id=13845416}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 1
\pages 122--125
\crossref{https://doi.org/10.1007/BF02675801}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087487800017}


Linking options:
  • http://mi.mathnet.ru/eng/mz824
  • https://doi.org/10.4213/mzm824
  • http://mi.mathnet.ru/eng/mz/v67/i1/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Mitidieri, S. I. Pokhozhaev, “A priori estimates and blow-up of solutions to nonlinear partial differential equations and inequalities”, Proc. Steklov Inst. Math., 234 (2001), 1–362  mathnet  mathscinet  zmath
    2. A. A. Kon'kov, “Behavior of Solutions of Quasilinear Elliptic Inequalities”, Journal of Mathematical Sciences, 134:3 (2006), 2073–2237  mathnet  crossref  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:133
    Full text:66
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019